Equivalence of the strengthened Hanna Neumann conjecture and the amalgamated graph conjecture.
Inventiones mathematicae, Tome 117 (1994) no. 1, pp. 373-390
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
strengthened Hanna Neumann conjecture, amalgamated graph conjecture, free group, reduced rank, finite bipartite graph, -graph
@article{IM_1994__117_1_144220,
author = {Warren Dicks},
title = {Equivalence of the strengthened {Hanna} {Neumann} conjecture and the amalgamated graph conjecture.},
journal = {Inventiones mathematicae},
pages = {373--390},
year = {1994},
volume = {117},
number = {1},
zbl = {0809.05055},
url = {http://geodesic.mathdoc.fr/item/IM_1994__117_1_144220/}
}
Warren Dicks. Equivalence of the strengthened Hanna Neumann conjecture and the amalgamated graph conjecture.. Inventiones mathematicae, Tome 117 (1994) no. 1, pp. 373-390. http://geodesic.mathdoc.fr/item/IM_1994__117_1_144220/